# SDR DALA2024091909180

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 51,256 hours, 36,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9580 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY DUE TO A "PSEU FAIL" MESSAGE. THE QRH WAS COMPLIED WITH AND THE LANDING GEAR POSITION INDICATIONS WERE NORMAL FOLLOWING GEAR EXTENSION FOR LANDING. HOWEVER, THE LEADING EDGE SLATS FAILED TO EXTEND RESULTING IN A "NO FLAPS, NO SLATS" LANDING. THE LANDING WAS GOOD EXCEPT FOR A BRAKE OVERHEAT CONDITION. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PSEU AND PERFORMED APPLICABLE RETURN TO SERVICE TESTS. ALL TESTS PASSED. (LP #4010566)
